Biologics-induced cutaneous pseudolymphomas: a narrative review with an illustrative case of brodalumab-induced pseudolymphoma

Read full text
Authors: Gustavo Almeida-Silva, Inês Tribolet de Abreu, Filipe Monteiro, Pedro Henrique Felipe de Vasconcelos, Paulo Filipe, Joana Antunes
Cited by: 1
References: 31

Abstract

Cutaneous pseudolymphomas (CPLs) comprise a heterogeneous group of benign lymphoid proliferations that simulate cutaneous lymphomas both clinically and histologically. Numerous causes have been identified, including infections, arthropod bites, tattoos and drugs. With the expanding use of biologic therapies for chronic inflammatory dermatoses, a growing number of drug-related CPLs have been reported. Although tumour necrosis factor inhibitors are most frequently implicated, emerging evidence suggests that other biologic therapy classes may also trigger lymphoid hyperplasia through immune dysregulation. We provide a concise narrative review of biologics-induced CPLs and illustrate the topic with the first reported case of brodalumab-induced pseudolymphoma in a patient with psoriasis. Understanding this rare adverse event is crucial for early recognition, correct histopathological interpretation and appropriate management.

Fields of Study & Subjects

Cutaneous lymphoproliferative disorders research Autoimmune Bullous Skin Diseases Lymphoma Diagnosis and Treatment

Publication details

Journal / source
Drugs in Context
Publisher
BioExcel
Volume
15
Pages
1–8
Publication date
23 February 2026
Language
EN